Differential Equations

, Volume 55, Issue 4, pp 458–470 | Cite as

Hyperbolic Attractors of Diffeomorphisms of Euclidean Space

  • S. D. GlyzinEmail author
  • A. Yu. KolesovEmail author
  • N. Kh. RozovEmail author
Ordinary Differential Equations


An arbitrary diffeomorphism f of class C1 acting from an open set \(\mathcal{U}\subset \mathbb{R}^{m}\), m ≥ 2, into \(f(\mathcal{U})\subset \mathbb{R}^{m}\) is considered. Sufficient conditions for such a diffeomorphism to admit a hyperbolic mixing attractor are obtained.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Anosov, D.V., Geodesic flows on closed Riemannian manifolds with negative curvature, Proc. Steklov Inst. Math., 1967, vol. 90, pp. 3–210.MathSciNetGoogle Scholar
  2. 2.
    Katok, A.B. and Hasselblatt, B., Introduction to the Modern Theory of Dynamical Systems, Cambridge: Cambridge Univ., 1995.CrossRefzbMATHGoogle Scholar
  3. 3.
    Glyzin, S.D., Kolesov, A.Yu., and Rozov, N.Kh., Hyperbolic annulus principle, Differ. Equations, 2017, vol. 53, no. 3, pp. 281–301.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Glyzin, S.D., Kolesov, A.Yu., and Rozov, N.Kh., On a version of the hyperbolic annulus principle, Differ. Equations, 2018, vol. 54, no. 8, pp. 1000–1025.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Anosov, D.V. and Solodov, V.V., Hyperbolic sets, Dinamicheskie sistemy s giperbolicheskim povedeniem (Dynamical Systems with Hyperbolic Behavior), Itogi Nauki Tekh. Ser. Sovrem. Probl. Mat. Fundam. Napravleniya. Dinam. Sistemy-9, 1991, vol. 66, pp. 12–99.Google Scholar
  6. 6.
    Plykin, R.V., On the geometry of hyperbolic attractors of smooth cascades, Russ. Math. Surveys, 1984, vol. 39, no. 6 (240), pp. 85–131.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Robinson, C., Dynamical Systems. Stability, Symbolic Dynamics, and Chaos, Boca Raton: CRC, 1999.zbMATHGoogle Scholar
  8. 8.
    Katok, A.B. and Hasselblat, B., A First Course in Dynamics with a Panorama of Recent Developments, Cambridge: Cambridge Univ., 2003. Translated under the title Vvedenie v teoriyu dinamicheskikh sistem s obzorom poslednikh dostizhenii, Moscow: MTsNMO, 2005.Google Scholar
  9. 9.
    Takens, F., Multiplications in solenoids as hyperbolic attractors, Topology Appl., 2005, vol. 152, pp. 219–225.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Glyzin, S.D., Kolesov, A.Yu., and Rozov, N.Kh., The annulus principle in the existence problem for a hyperbolic strange attractor, Sb. Math., 2016, vol. 207, no. 4, pp. 490–518.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Sinai, Ya.G., Stochasticity of dynamical systems, in Nelineinye volny (Nonlinear Waves), Ed. by A.V. Gaponov-Grekhov, Moscow: Nauka, 1979, pp. 192–212.Google Scholar
  12. 12.
    Newhouse, S. and Palis, J., Bifurcations and stability of families of Morse-Smale dynamical systems, in Dynamical Systems, Ed. by M.M. Peixoto, New York; London: Academic, 1973, pp. 303–366.CrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Demidov Yaroslavl State UniversityYaroslavlRussia
  2. 2.Scientific Center in Chernogolovka RASChernogolovkaRussia
  3. 3.Lomonosov Moscow State UniversityMoscowRussia

Personalised recommendations